Alert archive / Georgia / Heat Advisories in 2015

Heat Advisory 13, NWS Charleston, SC

July 21, 20155 counties in South Carolina; 8 counties in Georgia

NWS Charleston, SC issued this heat advisory at Jul 21, 2015, 3:40 AM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Jul 21, 2015, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2015, 3:40 AM EDT (07:40 UTC)
In effect from
Jul 21, 2015, 12:00 PM EDT
Expired
Jul 21, 2015, 7:33 PM EDT
In force
8 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2737 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WWUS72 KCHS 210740
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
340 AM EDT TUE JUL 21 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-211545-
/O.NEW.KCHS.HT.Y.0013.150721T1600Z-150722T0000Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
340 AM EDT TUE JUL 21 2015

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* HEAT INDEX VALUES...UP TO 112 DUE TO TEMPERATURES IN THE MID 
  TO UPPER 90S...AND DEWPOINTS IN THE MID 70S.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU MUST BE OUTDOORS...DRINK PLENTY OF FLUIDS...WEAR LIGHT
WEIGHT CLOTHING AND STAY OUT OF DIRECT SUNSHINE. IN ADDITION...
KNOW THE SIGNS OF HEAT ILLNESSES AND BE SURE TO CHECK ON THOSE
WHO ARE MOST SUSCEPTIBLE TO THE HEAT SUCH AS YOUNG CHILDREN AND
THE ELDERLY. NEVER LEAVE CHILDREN AND PETS IN A VEHICLE...
ESPECIALLY WITH THE WINDOWS ROLLED UP SINCE TEMPERATURES CAN BE
MUCH HIGHER INSIDE THE VEHICLE.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
3 follow-up statements
144 
WWUS72 KCHS 211403
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1003 AM EDT TUE JUL 21 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-212215-
/O.CON.KCHS.HT.Y.0013.150721T1600Z-150722T0000Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
1003 AM EDT TUE JUL 21 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* HEAT INDEX VALUES...PEAKING AROUND 110 TO 112 DEGREES THIS
  AFTERNOON DUE TO TEMPERATURES IN THE MID TO UPPER 90S AND
  DEWPOINT TEMPERATURES IN THE MID TO UPPER 70S.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU MUST BE OUTDOORS...DRINK PLENTY OF FLUIDS...WEAR LIGHT
WEIGHT CLOTHING AND STAY OUT OF DIRECT SUNSHINE. IN ADDITION...
KNOW THE SIGNS OF HEAT ILLNESSES AND BE SURE TO CHECK ON THOSE
WHO ARE MOST SUSCEPTIBLE TO THE HEAT SUCH AS YOUNG CHILDREN AND
THE ELDERLY. NEVER LEAVE CHILDREN AND PETS IN A VEHICLE...
ESPECIALLY WITH THE WINDOWS ROLLED UP SINCE TEMPERATURES CAN BE
MUCH HIGHER INSIDE THE VEHICLE.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
281 
WWUS72 KCHS 211925
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT TUE JUL 21 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-220000-
/O.CON.KCHS.HT.Y.0013.000000T0000Z-150722T0000Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
325 PM EDT TUE JUL 21 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* HEAT INDEX VALUES...AS HIGH AS AROUND 110 TO 113 DEGREES DUE TO
  TEMPERATURES IN THE MID TO UPPER 90S AND DEWPOINT TEMPERATURES
  IN THE MID TO UPPER 70S.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU MUST BE OUTDOORS...DRINK PLENTY OF FLUIDS...WEAR LIGHT
WEIGHT CLOTHING AND STAY OUT OF DIRECT SUNSHINE. IN ADDITION...
KNOW THE SIGNS OF HEAT ILLNESSES AND BE SURE TO CHECK ON THOSE
WHO ARE MOST SUSCEPTIBLE TO THE HEAT SUCH AS YOUNG CHILDREN AND
THE ELDERLY. NEVER LEAVE CHILDREN AND PETS IN A VEHICLE...
ESPECIALLY WITH THE WINDOWS ROLLED UP SINCE TEMPERATURES CAN BE
MUCH HIGHER INSIDE THE VEHICLE.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
774 
WWUS72 KCHS 212333
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
733 PM EDT TUE JUL 21 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-220045-
/O.CAN.KCHS.HT.Y.0013.000000T0000Z-150722T0000Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
733 PM EDT TUE JUL 21 2015

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HEAT
ADVISORY.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this heat advisory went out at Jul 21, 1:01 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 21, 1:01 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
101 AM EDT TUE JUL 21 2015

.SYNOPSIS...
AN INLAND SURFACE TROUGH WILL PERSIST THROUGH TUESDAY. A WEAK COLD
FRONT MAY APPROACH FROM THE NORTH ON WEDNESDAY...THEN POSSIBLY STALL
AND WEAKEN OVER THE AREA INTO THE WEEKEND. A WEAK AREA OF LOW
PRESSURE MAY DEVELOP ON THIS FRONT BY THURSDAY...THEN MOVE OFFSHORE
BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SKIES WILL GENERALLY BE MOSTLY CLEAR TO PARTLY CLOUDY THROUGH THE
NIGHT...WHILE THERE REMAINS ENOUGH OF A SW FLOW TO PREVENT TEMPS
FROM GETTING ANY LOWER THAN THE MID OR UPPER 70S. CLOSER TO THE
COAST AND IN DOWNTOWN CHARLESTON WE/LL BE FORTUNATE TO EVEN DROP
T0 80F.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/...
OVERVIEW: THE AREA WILL BE ON THE SOUTHERN EDGE OF A BROAD UPPER
TROUGH...CENTERED OVER EASTERN CANADA...THROUGH THE PERIOD.
OVERALL...CONDITIONS WILL CONTINUE VERY HOT AND HUMID THROUGH AT
LEAST WEDNESDAY. SOME RELIEF POSSIBLE BY THURSDAY DUE TO INCREASED
CLOUD COVER/PRECIP CHANCES AS ALL MODELS DEVELOP A WEAK LOW ON A
STALLED FRONT ACROSS THE NORTHERN HALF OF THE AREA.

TUESDAY...A STRONG INLAND TROUGH OF LOW PRESSURE WILL CONTINUE AS
DEEP WSW FLOW SETS UP. THIS WILL LIKELY BE THE HOTTEST/MOST HUMID
DAY OF THE PERIOD. GUIDANCE CONTINUES TO GO FOR HIGHS IN THE UPPER
90S TO NEAR 100 MOST AREAS...AND WITH DEW POINTS IN THE MID
70S...WILL RESULT IN HEAT INDICES OF 106-110 BY AFTERNOON. WILL LET
OVERNIGHT SHIFT DECIDE IF HEAT ADVISORY WILL BE NEEDED. DEEP WSW
FLOW TYPICALLY LOWERS CONVECTIVE COVERAGE...BUT MOISTURE AND
INSTABILITY WILL BE SUFFICIENT ENOUGH TO PRODUCE SCATTERED AFTERNOON
STORMS. AS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS...CANNOT RULE
OUT AN ISOLATED STRONG TO SEVERE STORM WITH THE MAIN IMPACT BEING
STRONG DAMAGING WINDS. MOST CONVECTION WILL DIE DOWN DURING THE
EVENING...BUT KEPT SLIGHT CHANCE ALL NIGHT DUE TO PRESENCE OF
APPROACHING WEAK SURFACE FRONT FROM THE NORTH LATE AND SOME BROAD
UPPER TROUGHING.

WEDNESDAY...A WEAK SURFACE FRONT APPROACHES FROM THE NORTH AND SEEMS
TO STALL OVER THE NORTHERN HALF OF THE AREA BY LATER IN THE DAY.
THIS FEATURE...COMBINED WITH WEAK CYCLONIC UPPER FLOW AND
SUFFICIENT MOISTURE AND INSTABILITY SHOULD RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS. HAVE KEPT HIGH END CHANCE POPS. ONCE
AGAIN CANNOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM DURING THE
AFTERNOON GIVEN THE MODERATE TO HIGH VALUES OF CAPE AVAILABLE. HIGHS
A DEGREE OR TWO LOWER DUE TO BETTER PRECIP CHANCES...BUT STILL IN
THE MID TO UPPER 90S. BY WEDNESDAY NIGHT...ALL MODELS DEVELOP A WEAK
SURFACE LOW ON THE STALLED FRONT. THIS FEATURE MAY PROVIDE ENOUGH
LIFT TO KEEP AT LEAST SLIGHT CHANCE TO LOW END CHANCE POPS THROUGH
MUCH OF THE NIGHT. LOWS IN THE MID TO UPPER 70S.

THURSDAY...MODELS IN FAIR AGREEMENT WITH DEVELOPING A WEAK SURFACE
LOW ALONG THE STALLED FRONT OVER THE NORTHERN HALF OF THE AREA.  THE
PRESENCE OF THIS LOW AND SUFFICIENT MOISTURE SHOULD HELP TO PRODUCE
AT LEAST HIGH END CHANCE FOR CONVECTION/PRECIPITATION...BUT MODEL
GUIDANCE CURRENTLY NOT VERY AGGRESSIVE WITH POPS. THUS...HAVE CAPPED
AT HIGH END CHANCE FOR NOW. HIGHS SHOULD BE A TAD COOLER WITH CLOUD
COVER AND POTENTIAL FOR HIGHER COVERAGE OF CONVECTION. KEPT LOWER
90S NORTH AND MID TO UPPER 90S SOUTH.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
DEEP CYCLONIC UPPER LEVEL FLOW WILL PREVAIL THROUGH MUCH OF THE
PERIOD OVER THE NORTHEASTERN STATES. THIS MEANS THAT A STATIONARY
FRONT WILL LIKELY LIE CLOSE TO OR ACROSS THE AREA THROUGH THE
PERIOD. TEMPERATURES LOOK TO BE NEAR SEASONAL NORMS WITH A
CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
VFR OUTSIDE OF ANY DIURNAL CONVECTION THIS AFTERNOON. OCCASIONALLY
GUSTY W-SW WINDS WILL OCCUR THIS AFTERNOON AND EARLY EVENING WITH
DEEP MIXING...AND ADDITIONAL ENHANCEMENT AT KCHS FROM THE SEA
BREEZE. TOO FAR OUT TO PINPOINT WHERE ANY CONVECTION WOULD
INITIATE THIS AFTERNOON BUT THERE LOOKS TO BE AN IMPROVED RISK OF
MID/LATE AFTERNOON TSTMS THROUGH THE COASTAL CORRIDOR PER THE
LATEST NAM MODEL.

EXTENDED AVIATION OUTLOOK...ISOLATED TO SCATTERED MAINLY AFTERNOON
CONVECTION WILL RESULT IN LOW CHANCES FOR BRIEF FLIGHT RESTRICTIONS
THROUGH WEDNESDAY. WEDNESDAY THROUGH THE REST OF THE WORK WEEK...A
WEAK COLD FRONT LOOKS TO STALL OVER THE NORTHERN HALF OF THE REGION.
THIS FEATURE MAY RESULT IN HIGHER CHANCES FOR CONVECTION AND FOR THE
POTENTIAL FOR FLIGHT RESTRICTIONS EACH AFTERNOON AND EVENING.

&&

.MARINE...
MODEST NOCTURNAL JETTING WILL ALLOW FOR SW WINDS OF 15-20 KT
ACROSS THE COASTAL WATERS TONIGHT...EVEN A FEW GUSTS OVER
AMZ350-374 NEAR 25 KT. BUT NOT ENOUGH FOR AN ADVISORY. GRADIENT
REMAINS RATHER TIGHT BY JULY STANDARD BETWEEN THE BERMUDA-AZORES
HIGH ACROSS FLORIDA AND A PERSISTENT NE-SW ALIGNED TROUGH INLAND
OVER THE SE. SEAS WILL BE AS HIGH AS 3 OR 4 FT.

NO HIGHLIGHTS EXPECTED THROUGH THE EXTENDED PERIOD. WINDS/SEAS
ARE EXPECTED TO GENERALLY DECREASE THROUGH THE WORK WEEK AND INTO
THE WEEKEND. FOR TUESDAY...THE AREA WILL REMAIN BETWEEN AN
ATLANTIC RIDGE TO THE SOUTHEAST AND A TROUGH OF LOW PRESSURE
INLAND. THIS WILL RESULT IN SOUTHWEST FLOW OF 15 KNOTS OR LESS AND
SEAS OF 3-4 FEET OR LESS. WINDS EXPECTED TO SURGE UP TO 15 TO 20
KNOTS TUESDAY NIGHT...ESPECIALLY ACROSS THE SC WATERS. BY
WEDNESDAY...A WEAK COLD FRONT APPROACHES FROM THE NORTH AND LIKELY
STALLS OVER THE NORTHERN HALF OF THE AREA THROUGH THE REST OF THE
WORK WEEK BEFORE DISSIPATING. THIS FEATURE WILL WEAKEN THE
PRESSURE GRADIENT/WINDS FIELD LATER WEDNESDAY THROUGH THE WEEKEND.
MODELS TRY TO DEVELOP A WEAK SURFACE LOW ON THIS FRONT THURSDAY
AND FRIDAY...BUT STILL UNCERTAIN WITH THE STRENGTH AND POSITION OF
THIS SYSTEM....WHICH COULD IMPACT WINDS/SEAS. THIS WEAK LOW IS
SHOWN BY THE MODELS TO DEPART DURING FRIDAY WITH A RETURN TO MORE
ESE WINDS...BUT SPEEDS REMAIN 15 KNOTS OR LESS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...RFM
LONG TERM...MTE
AVIATION...
MARINE...
Hazardous weather outlook, Jul 20, 4:29 AM EDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
429 AM EDT MON JUL 20 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-210830-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
429 AM EDT MON JUL 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EXCESSIVE HEAT...TEMPERATURES WILL RISE TO A RANGE FROM 95 TO 100
DEGREES FOR MOST LOCATIONS TUESDAY AFTERNOON. THESE HOT
TEMPERATURES WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S INLAND
AND MID TO UPPER 70S CLOSER TO THE COAST TO RESULT IN HEAT INDEX
VALUES OF AROUND 110 DEGREES. HEAT ADVISORIES COULD EVENTUALLY BE
NEEDED FOR PORTIONS OF THE AREA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-210830-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
429 AM EDT MON JUL 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 PM EDTSpecial Weather StatementCHSBeaufort40 min
Jul 21, 1:32 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Hampton, Jasper58 min
Jul 21, 2:20 PM EDTSpecial Marine WarningCHS85 min
Jul 21, 2:28 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton47 min
Jul 21, 2:44 PM EDTSpecial Weather StatementCHSBeaufort31 min
Jul 21, 2:53 PM EDTSpecial Marine WarningCHS2 hr
Jul 21, 3:13 PM EDTSpecial Marine WarningCHS2 hr
Jul 21, 3:28 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston45 min
Jul 21, 3:29 PM EDTSpecial Marine WarningCHS2 hr
Jul 21, 3:37 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper68 min
Jul 21, 4:17 PM EDTSpecial Marine WarningCHS118 min
Jul 21, 4:43 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Jul 21, 4:54 PM EDTSpecial Marine WarningCHS2 hr
Jul 21, 4:58 PM EDTSpecial Marine WarningCHS2 hr
Jul 21, 5:59 PM EDTSpecial Marine WarningCHS2 hr
Jul 21, 1:59 PM EDTSpecial Weather StatementCHSEvans, Tattnall46 min
Jul 21, 2:31 PM EDTSpecial Weather StatementCHSJenkins, Screven44 min
Jul 21, 3:01 PM EDTSpecial Weather StatementCHSChatham29 min
Jul 21, 4:28 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, Tattnall47 min
Jul 21, 5:13 PM EDTSpecial Weather StatementCHSLiberty, Long, McIntosh47 min
Jul 21, 5:51 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, McIntosh54 min

Nearby

Heat Advisories in Georgia, 2015Heat Advisories in South Carolina, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.